Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 22, Issue 3, Pages 535-542

Generalizations of Hardy's integral inequalities

1Department of Mathematics, Guangdong Education College, Guangdong, Guangzhou 510303, China
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA

Received 25 January 1997; Revised 15 May 1997

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Bicheng and Lokenath Debnath, “Generalizations of Hardy's integral inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 22, no. 3, pp. 535-542, 1999.